# SDR CALA2022121603398

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H O/B SEAT TRACK HAS CORROSION AT FR 20. CABIN R/H O/B SEAT TRACK REMOVED TO BE OUT OF LIMITS IAW SRM 53- #41109 11-15-283-010, L=2.75" W= 1.41", D=11.5" TR93985, RECEIVED NEW S EAT TRACK P/N D53112782202001, BTCH 0003999562, AND INSTALLED NW SEAT TRACK IAW SRM 51-42-11 EMP#: V936636 STATION: BFM WORK CARD
